Convection in a ferromagnetic fluid occupying a vertical enclosure

Downloads

Downloads per month over past year

Siddheshwar, P.G. and Abraham, A. (1998) Convection in a ferromagnetic fluid occupying a vertical enclosure. Indian Journal of Engineering and Materials Sciences, 5 (6). pp. 423-426. ISSN 0975-1017

[img] Text
convection in a ferromagnetic.pdf
Restricted to Registered users only

Download (234kB)
Official URL: http://nopr.niscair.res.in/handle/123456789/29667

Abstract

Convection in ferromagnetic fluids occupying a rectangular vertical slot is studied with uniform heat flux along the vertical walls. The top and bottom walls of the two -dimensional cavity are impermeable and adiabatic, while the vertical walls are impermeable. A closed form solution based on the Oseen -linearization technique and also similarity analysis is obtained. Magnetisation and buoyancy arising due to differential heat flux at the walls give rise to convection. The effect of various parameters on the boundary layer velocity is clearly brought out. It is found that the effect of the magnetisation is to increase the Nusselt number.

Item Type: Article
Additional Information: cited By 0
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 04 Feb 2016 07:20
Last Modified: 04 Feb 2016 07:20
URI: http://eprints-bangaloreuniversity.in/id/eprint/626

Actions (login required)

View Item View Item